International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 3, Pages 597-604

A note on solutions of Schiffer's differential equation

Ronald J. Leach

Department of Mathematics, Howard University, Washington, D.C. 20059, USA

Received 4 February 1982; Revised 20 August 1982

Copyright © 1983 Ronald J. Leach. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider Schiffer's differential equation for functions in the class of normalized univalent functions which maximize the nth¯ coefficient. By considering a class of functionals converging to the nth¯ coefficient functional, we determine some additttional symmetries that extremal functions possess.